Affordable Access

Publisher Website

The expected loss and mean square error reductions of risk sensitive decisions

Authors
Publisher
Elsevier B.V.
Publication Date
Volume
18
Issue
4
Identifiers
DOI: 10.1016/0165-1765(85)90047-3

Abstract

Abstract This note provides bounds for the reduction in expected losses due to uncertainty and for the mean square errors of a class of optimal risk sensitive decision rules for a dynamic economy.

There are no comments yet on this publication. Be the first to share your thoughts.